Archived

This topic is now archived and is closed to further replies.

Differin - Terrified!

4 posts in this topic

Hi all,

I've started on Differin 0.1% tonight, predominantly for hyper-pigmentation from acne that disappeared a few years ago. I only get one or two spots nowadays.

Anyway, I've read so much on here about the first 8 weeks making your skin absolutely terrible. I'm going away with friends in 8 weeks, I'm terrified of what this cream might do to my skin! Should I stop using it?

Thanks!

Share this post


Link to post
Share on other sites

My face always got destroyed on Differin. Now I also had a lot of current breakouts when I used it so you might be good if you dont breakout much anymore.

Share this post


Link to post
Share on other sites

The same happened to me as the above poster my face was destroyed and its taken me 8 months to sort it out. I honestly wouldnt risk it just for the odd spot or two.

Share this post


Link to post
Share on other sites

I used differin at night and duac in the am+day for 8-9 years. I used the stronger % of the gel, not the cream, because my skin was oily.

I really liked that combo, it worked for me well. At first, your skin always gets worse. Eventually, after 3 months or so it will get better. It's not going to happen overnight though. If you don't have success with it switch to a stronger topical, like tazorac.

Share this post


Link to post
Share on other sites